Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 19, Number 5

All articles in this issue are freely accessible.

A note on second order differential inequalities
Keith Schrader.
Proc. Amer. Math. Soc. 19 (1968), 1007-1012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234097
Sets of convergence of exponential series
Don R. Lick.
Proc. Amer. Math. Soc. 19 (1968), 1013-1016
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237757
Entire functions of bounded index
S. M. Shah.
Proc. Amer. Math. Soc. 19 (1968), 1017-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237789
On the $L^{1}$ norm and the mean value of a trigonometric series
L. C. Kurtz and S. M. Shah.
Proc. Amer. Math. Soc. 19 (1968), 1023-1028
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231108
Inequalities related to Lidskiĭ’s
M. F. Smiley.
Proc. Amer. Math. Soc. 19 (1968), 1029-1034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233833
Matrix summability of convex sequences
David F. Dawson.
Proc. Amer. Math. Soc. 19 (1968), 1035-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232125
On the boundedness of automorphic forms
David Drasin and C. J. Earle.
Proc. Amer. Math. Soc. 19 (1968), 1039-1042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239083
On distributions with support at the origin
Leon Nower.
Proc. Amer. Math. Soc. 19 (1968), 1043-1044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231197
On the derivative of an entire function
Morris Marden.
Proc. Amer. Math. Soc. 19 (1968), 1045-1051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231996
Algebraically dependent functions of a complex and $p$-adic variable.
D. L. Hilliker.
Proc. Amer. Math. Soc. 19 (1968), 1052-1056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231807
Properties of bounded solutions of nonlinear equations of second order.
A. G. Kartsatos.
Proc. Amer. Math. Soc. 19 (1968), 1057-1059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233003
A property of angular cluster sets
Peter Lappan.
Proc. Amer. Math. Soc. 19 (1968), 1060-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230904
Norm-compact sets of representing measures
Stephen Fisher.
Proc. Amer. Math. Soc. 19 (1968), 1063-1068
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233208
Modifications of Fourier transforms
Walter Rudin.
Proc. Amer. Math. Soc. 19 (1968), 1069-1074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240556
The existence of gauge forms on affine varieties
Richard L. Faber.
Proc. Amer. Math. Soc. 19 (1968), 1075-1078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236192
Every local compact map group is unimodular
H. Leptin and L. Robertson.
Proc. Amer. Math. Soc. 19 (1968), 1079-1082
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230839
An isometry of $H^{p}$ spaces
Norman J. Weiss.
Proc. Amer. Math. Soc. 19 (1968), 1083-1086
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230931
Weakly almost periodic functions and Fourier-Stieltjes transforms
Donald E. Ramirez.
Proc. Amer. Math. Soc. 19 (1968), 1087-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232162
An extension theorem for obtaining measures on uncountable product spaces
E. O. Elliott.
Proc. Amer. Math. Soc. 19 (1968), 1089-1093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240271
The primitive spectrum of a tensor product of $C^{∗} $-algebras
Aubrey Wulfsohn.
Proc. Amer. Math. Soc. 19 (1968), 1094-1096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231216
Functions of bounded variation and moment-sequences of continuous functions
Gordon G. Johnson and Philip C. Tonne.
Proc. Amer. Math. Soc. 19 (1968), 1097-1099
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231954
A characterization of pure states of $C^{∗} $-algebras
Erling Størmer.
Proc. Amer. Math. Soc. 19 (1968), 1100-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232222
Fourier series on compact Lie groups
Michael E. Taylor.
Proc. Amer. Math. Soc. 19 (1968), 1103-1105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231135
Lines in a planar space
Grattan P. Murphy.
Proc. Amer. Math. Soc. 19 (1968), 1106-1108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231270
Deleted products with prescribed homotopy types
Arthur H. Copeland.
Proc. Amer. Math. Soc. 19 (1968), 1109-1114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232385
Chain theories and their derived homology
R. O. Burdick, P. E. Conner and E. E. Floyd.
Proc. Amer. Math. Soc. 19 (1968), 1115-1118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233346
Note on a theorem by Sen
G. M. Lancaster.
Proc. Amer. Math. Soc. 19 (1968), 1119-1122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232309
On suspending homotopy spheres
Peter W. Harley.
Proc. Amer. Math. Soc. 19 (1968), 1123-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234470
Curvature of nonlinear connections
Jaak Vilms.
Proc. Amer. Math. Soc. 19 (1968), 1125-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238214
A note on numerable covers
J. Derwent.
Proc. Amer. Math. Soc. 19 (1968), 1130-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234461
Compactifications of $n$-space by an arc
Kyung Whan Kwun.
Proc. Amer. Math. Soc. 19 (1968), 1133-1137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234467
Maximal normal subgroups of the modular group
Morris Newman.
Proc. Amer. Math. Soc. 19 (1968), 1138-1144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248233
Rings with restricted minimum condition
Avraham J. Ornstein.
Proc. Amer. Math. Soc. 19 (1968), 1145-1150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233838
On Britton’s theorem $A$
Charles F. Miller.
Proc. Amer. Math. Soc. 19 (1968), 1151-1154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231918
Direct decomposition of regular semigroups
R. J. Warne.
Proc. Amer. Math. Soc. 19 (1968), 1155-1158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231932
On $\mathfrak{F}$-normalizers and $\mathfrak{F}$-covering subgroups
Avino’am Mann.
Proc. Amer. Math. Soc. 19 (1968), 1159-1160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231911
Irreducible representations of a simple Lie algebra admitting a one-dimensional weight space
F. W. Lemire.
Proc. Amer. Math. Soc. 19 (1968), 1161-1164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231872
On the construction of upper radical properties
Yu-lee Lee.
Proc. Amer. Math. Soc. 19 (1968), 1165-1166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231850
On the equivalence of a ternary quadratic form
E. H. Hadlock and Amin Muwafi.
Proc. Amer. Math. Soc. 19 (1968), 1167-1168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231789
Pairs of consecutive primitive roots modulo a prime
Emanuel Vegh.
Proc. Amer. Math. Soc. 19 (1968), 1169-1170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230680
The prime radical in a Jordan ring
Chester Tsai.
Proc. Amer. Math. Soc. 19 (1968), 1171-1175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230776
Subdirect sums of integers and reals
Paul F. Conrad.
Proc. Amer. Math. Soc. 19 (1968), 1176-1182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232721
On complete locally euclidean spaces
J. C. Sanwal.
Proc. Amer. Math. Soc. 19 (1968), 1183-1184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233316
More characterizations of inner product spaces
J. T. Joichi.
Proc. Amer. Math. Soc. 19 (1968), 1185-1186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236679
Some fixed point theorems and convolution equations
D. D. Ang and D. E. Daykin.
Proc. Amer. Math. Soc. 19 (1968), 1187-1194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230849
Concerning wild Cantor sets in $E^{3}$
R. B. Sher.
Proc. Amer. Math. Soc. 19 (1968), 1195-1200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234438
On an analytic simplification of a system of linear ordinary differential equations containing a parameter
Po-fang Hsieh.
Proc. Amer. Math. Soc. 19 (1968), 1201-1206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232987
Concerning the finite model property for propositional calculi
John Anderson.
Proc. Amer. Math. Soc. 19 (1968), 1207-1210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231697
Variation of parameters for nonlinear differential-difference equations
Stuart P. Hastings.
Proc. Amer. Math. Soc. 19 (1968), 1211-1216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231008
The Gronwall inequality for modified Stieltjes integrals
Wayne W. Schmaedeke and George R. Sell.
Proc. Amer. Math. Soc. 19 (1968), 1217-1222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230864
A note on fixed point theorems for a family of nonexpansive mappings.
Xuan-Hong Dang.
Proc. Amer. Math. Soc. 19 (1968), 1223-1224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232260
A note on asymptotic stability
Otto Plaat.
Proc. Amer. Math. Soc. 19 (1968), 1225-1227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230994
Linear systems of difference equations with a regular singularity
W. A. Harris.
Proc. Amer. Math. Soc. 19 (1968), 1228-1236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236543
A note on connectedness im kleinen
H. S. Davis.
Proc. Amer. Math. Soc. 19 (1968), 1237-1241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254814
Weakly bounded systems of differential equations
Thomas G. Hallam.
Proc. Amer. Math. Soc. 19 (1968), 1242-1246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230992